# SDR IPXA2023030391494

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 23,855 hours, 14,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* FWD ENTRY DOOR EVACUATION SLIDE WARNING LIGHT INOP. DEFFERRED PER MEL 52-73-01-1 CONFIRMED WARNING BUZZER WORKS.  C/W ADJ/TEST IAW MM 52-73-00 OF EVAC SLIDE WARNING SYSTEM, FOUND TO OPERATE NORMALLY.
